# SDR EPUA20150615001

- Difficulty date: June 15, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N409GV
- Make and model: Cessna 208B
- Aircraft serial: 208B1110
- Aircraft time: 8,338 hours, 15,642 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bolt
- Part number: 06901900
- Condition: Broken
- Location: Rt Brake
- Part time: 854 hours, 2,551 cycles
- Component: Brake, Cleveland
- Component part number: 30182
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKE CALIPER ANCHOR BOLT & PIN BROKE ON LANDING & APPLICATION OF BRAKES.  REPLACED THE BRAKE CALIPER ASSEMBLY & WHEEL ASSEMBLY.
